About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 175982, 4 pages
http://dx.doi.org/10.1155/2014/175982
Research Article

Q-Symmetry and Conditional Q-Symmetries for Boussinesq Equation

1Mathematics Department, Faculty of Science, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia
2Mathematics Department, Faculty of Science, Kafr El-Sheikh University, Kafr El-Sheikh, Egypt
3Mathematics Department, Faculty of Education, Ain Shams University, Cairo 11566, Egypt

Received 30 August 2013; Revised 26 November 2013; Accepted 27 November 2013; Published 16 January 2014

Academic Editor: Chaudry M. Khalique

Copyright © 2014 Hassan A. Zedan and Seham Sh. Tantawy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study in this paper the Q-symmetry and conditional Q-symmetries of Boussinesq equation. The solutions which we obtain, in this case, are in the form of convergent power series with easily computable components.